# SDR DXTA2021061443530

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 11,931 hours, 9,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR HANDLE IS VERY STIFF. IT IS HARD TO OPEN AND CLOSE THE MAIN CABIN DOOR ON THE GROUND. "CORRECTIVE ACTION"CLEANED AND LUBED ALL DOOR PINS AND CYCLED DOOR HANDLE OPS CHECKS GOOD.
